# SDR ASAA2015121514285

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,479 hours, 21,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED T/C 78233008, FOUND LT OVERWING EMERGENCY LIGHT INOPERATIVE EXTERIOR.  ACFT GROUNDED.  REPLACED THE LAMP, OPS NORMAL.
